Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dannyjl

The Accutane Rollercoaster From Hell When Will It End :(

Recommended Posts

When will this end I have been on accutane for 6 months now for my severe chest, moderate neck, mild back, and mild face acne and i cant really say its 70,80, or 90% cleared cause its all over the place, one week all of my acne will clear up 90-95% then another week break out real bad again, wtf is going on.

WHY CANT THIS CLEAR UP and continue clearing up and stop stuffing me around, i saw my derm 7 weeks ago and a week before that my acne was 95% cleared up *he caught me on a really good week* and he said this is good you should only need this for another 2 months* i was so happy..................................................... since then ive gone through periods of clearing up then breaking out, i went a period of 2 weeks with only a tiny pimple here and there getting excited only to start breaking out again.

Ill recap this in months

month 1. 60mg - Stayed the same not worse or better

month 2. 60mg end of month 2 my acne seemed to be getting worse

month 3. 80mg acne continuted to get worse up then calmed down towards the end of month 3

month 4. 80mg starting getting a lot better by the end of the month i was 80-90% cleared up.

month 5. 80mg up and down, clearing up breakining out, went 2 weeks with barely a breakout

month 6. 80mg up and down weeks where i would clear up then break out again, it never f-ing ends

Few more things to add, it seems the pimples have changed through the course, first few months i was getting big pimples filled with puss, than they seemed to stop, than i was getting black heads and small red pimples for a few months, the blackheads have stopped and now im only getting little red pimples, i will breakout in like 2-4 new ones a day then they clear up , then breakout again.

I will see my derm in 3 days, this is getting me massively down in the dumps, i can see why people commit suicide, this may sound selfish but i cant move on with my life until this is gone, acne has ruined my life - i think major depression hits after a period of clearing up real well only to breakout bad again, - it really destroys me, and the fact that i have been on it 6 months already, already hitting the average cumulative dosage gets me evan more depressed knowing i should have been clear by now *sigh*

I want hope basically which is why im writing this. Im calling on a prayer is god there to answer me.

Edited by Dannyjl
Link to comment
Share on other sites

You sound really bummed out and I'm sorry. I wish I had an answer for you. My son has only been on for a month and "the storm before the calm" is just starting. Hang in there.

Link to comment
Share on other sites

I actually think your progress sounds somewhat promising. It is very common to not experience much clearing until month 3 or 4. In your note, you explained that you started to have a few good moments then, so SOMETHING is happening, and that is a good sign.

Accutane experiences can differ a lot from person to person, and there is so much hype and total nonsense out there that it can be easy to feel like a failure if you don't clear up right away. Don't feel badly because it is taking you longer to clear. There is some research that shows it can be harder for people with acne that is not entirely on their face. It may require a longer course, or even more than one course, but that doesn't mean that it won't work.

My only advice is to try and stick with it until you are clear. Stopping before you are clear is more likely to lead to remission. If you are having some clarity, try to stay the course and see where it goes. 6 months seems long, but it is not beyond normal to get to total clear. Hang in there, and best of luck.

Link to comment
Share on other sites

Im hanging in there, i do watever i can to make every day go as fast as possible until this nightmare is over.

Link to comment
Share on other sites

Have you talked to your derm about this? What did he say?

I will see him this friday, last time i saw him 2 months ago he said im not far off being finished cause i was clearing up really really well around that time, now its been incosistent , breaking out and clearing up again periods arrg so annoying. hopefully he just gives me another 2 months, because i dont want to stop for a bit then do another course.

Link to comment
Share on other sites

really destroys you when you start seeying good progress only for it to be ripped away from you :(, why is messing me around so much, i cant take it anymore want to live my life but cant because of this bullshit.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×